Diagonalizably linearized coherent sheaves
Bulletin de la Société Mathématique de France, Volume 102 (1974), pp. 85-97.
@article{BSMF_1974__102__85_0,
     author = {Nielsen, H. Andreas},
     title = {Diagonalizably linearized coherent sheaves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {85--97},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {102},
     year = {1974},
     doi = {10.24033/bsmf.1771},
     mrnumber = {51 #3174},
     zbl = {0293.14006},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1771/}
}
TY  - JOUR
AU  - Nielsen, H. Andreas
TI  - Diagonalizably linearized coherent sheaves
JO  - Bulletin de la Société Mathématique de France
PY  - 1974
SP  - 85
EP  - 97
VL  - 102
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1771/
DO  - 10.24033/bsmf.1771
LA  - en
ID  - BSMF_1974__102__85_0
ER  - 
%0 Journal Article
%A Nielsen, H. Andreas
%T Diagonalizably linearized coherent sheaves
%J Bulletin de la Société Mathématique de France
%D 1974
%P 85-97
%V 102
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1771/
%R 10.24033/bsmf.1771
%G en
%F BSMF_1974__102__85_0
Nielsen, H. Andreas. Diagonalizably linearized coherent sheaves. Bulletin de la Société Mathématique de France, Volume 102 (1974), pp. 85-97. doi : 10.24033/bsmf.1771. http://archive.numdam.org/articles/10.24033/bsmf.1771/

[1] Atiyah (M. F.) and Segal (G. B.).- The index of elliptic operators, II, Annales of Math., series 2, t. 87, 1968, p. 531-545. | MR | Zbl

[2] Beauville (A.).- Formules des points fixes en cohomologie cohérente, Séminaire de Géométrie algébrique, Orsay, 1970-1971.

[3] Demazure (M.).- Structures algébriques, Cohomologie des groupes űSGA 3: Schémas en groupes, IƇ, p. 1-37 - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 151).

[4] Demazure (M.).- Sur la formule des caractères de H. Weyl, Invent. Math., Berlin, t. 9, 1970, p. 249-252. | MR | Zbl

[5] Donovan (P.).- The Lefschetz-Riemann-Roch formula, Bull. Soc. math. France, t. 97, 1969, p. 257-273. | Numdam | MR | Zbl

[6] Giorgiutti (I.).- Groupes de Grothendieck, Ann. Fac. Sc. Toulouse, série 4, t. 26, 1962, p. 151-206. | Numdam | MR | Zbl

[7] Grothendieck (A.).- La théorie des classes de Chern, Bull. Soc. math. France, t. 86, 1958, p. 137-154. | Numdam | MR | Zbl

[8] Iversen (B.).- Noetherian grades modules, I.- Aarhus, Aarhus Universitet, Matematisk Institut, 1972 (Aarhus University, Preprint Series, 29).

[9] Iversen (B.).- A fixed point formula for action of tori on algebraic varieties, Invent. Math., Berlin, t. 16, 1972, p. 229-236. | MR | Zbl

[10] Kambayashi (T.).- Projective representation of algebraic linear groups of transformations, Amer. J. Math., t. 88, 1966, p. 199-205. | MR | Zbl

[11] Manin (Ju. I.).- Lectures on the K-functor in algebraic geometry, Russian Math. Surveys, t. 24, 1969, p. 1-89. | MR | Zbl

[12] Mumford (D.).- Geometric invariant theory.- Berlin, Springer-Verlag, 1965 (Ergebnisse der Mathematik, 34). | MR | Zbl

[13] Serre (J.-P.).- Faisceaux algébriques cohérents, Annals of Math., series 2, t. 61, 1955, p. 197-278. | MR | Zbl

[14] SGA 6 : Théorie des intersections et théorème de Riemann-Roch.- Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 225).

Cited by Sources: